Displaying similar documents to “On pairwise semi R 0 and pairwise semi R 1 bitopological spaces”

Property of being semi-Kelley for the cartesian products and hyperspaces

Enrique Castañeda-Alvarado, Ivon Vidal-Escobar (2017)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

In this paper we construct a Kelley continuum X such that X × [ 0 , 1 ] is not semi-Kelley, this answers a question posed by J.J. Charatonik and W.J. Charatonik in A weaker form of the property of Kelley, Topology Proc. 23 (1998), 69–99. In addition, we show that the hyperspace C ( X ) is not semi- Kelley. Further we show that small Whitney levels in C ( X ) are not semi-Kelley, answering a question posed by A. Illanes in Problemas propuestos para el taller de Teoría de continuos y sus hiperespacios, Queretaro,...

Some results on semi-total signed graphs

Deepa Sinha, Pravin Garg (2011)

Discussiones Mathematicae Graph Theory

Similarity:

A signed graph (or sigraph in short) is an ordered pair S = ( S u , σ ) , where S u is a graph G = (V,E), called the underlying graph of S and σ:E → +, - is a function from the edge set E of S u into the set +,-, called the signature of S. The ×-line sigraph of S denoted by L × ( S ) is a sigraph defined on the line graph L ( S u ) of the graph S u by assigning to each edge ef of L ( S u ) , the product of signs of the adjacent edges e and f in S. In this paper, first we define semi-total line sigraph and semi-total point sigraph...

On ( n , m ) - A -normal and ( n , m ) - A -quasinormal semi-Hilbertian space operators

Samir Al Mohammady, Sid Ahmed Ould Beinane, Sid Ahmed Ould Ahmed Mahmoud (2022)

Mathematica Bohemica

Similarity:

The purpose of the paper is to introduce and study a new class of operators on semi-Hilbertian spaces, i.e. spaces generated by positive semi-definite sesquilinear forms. Let be a Hilbert space and let A be a positive bounded operator on . The semi-inner product h k A : = A h k , h , k , induces a semi-norm · A . This makes into a semi-Hilbertian space. An operator T A ( ) is said to be ( n , m ) - A -normal if [ T n , ( T A ) m ] : = T n ( T A ) m - ( T A ) m T n = 0 for some positive integers n and m .

Mal'tsev--Neumann products of semi-simple classes of rings

Barry James Gardner (2022)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

Malt’tsev–Neumann products of semi-simple classes of associative rings are studied and some conditions which ensure that such a product is again a semi-simple class are obtained. It is shown that both products, 𝒮 1 𝒮 2 and 𝒮 2 𝒮 1 of semi-simple classes 𝒮 1 and 𝒮 2 are semi-simple classes if and only if they are equal.

Some results on semi-stratifiable spaces

Wei-Feng Xuan, Yan-Kui Song (2019)

Mathematica Bohemica

Similarity:

We study relationships between separability with other properties in semi-stratifiable spaces. Especially, we prove the following statements: (1) If X is a semi-stratifiable space, then X is separable if and only if X is D C ( ω 1 ) ; (2) If X is a star countable extent semi-stratifiable space and has a dense metrizable subspace, then X is separable; (3) Let X be a ω -monolithic star countable extent semi-stratifiable space. If t ( X ) = ω and d ( X ) ω 1 , then X is hereditarily separable. Finally, we prove that for...

Migrativity properties of 2-uninorms over semi-t-operators

Ying Li-Jun, Qin Feng (2022)

Kybernetika

Similarity:

In this paper, we analyze and characterize all solutions about α -migrativity properties of the five subclasses of 2-uninorms, i. e. C k , C k 0 , C k 1 , C 1 0 , C 0 1 , over semi-t-operators. We give the sufficient and necessary conditions that make these α -migrativity equations hold for all possible combinations of 2-uninorms over semi-t-operators. The results obtained show that for G C k , the α -migrativity of G over a semi-t-operator F μ , ν is closely related to the α -section of F μ , ν or the ordinal sum representation...

Attractor of a semi-discrete Benjamin-Bona-Mahony equation on ℝ¹

Chaosheng Zhu (2015)

Annales Polonici Mathematici

Similarity:

This paper is concerned with the study of the large time behavior and especially the regularity of the global attractor for the semi-discrete in time Crank-Nicolson scheme to discretize the Benjamin-Bona-Mahony equation on ℝ¹. Firstly, we prove that this semi-discrete equation provides a discrete infinite-dimensional dynamical system in H¹(ℝ¹). Then we prove that this system possesses a global attractor τ in H¹(ℝ¹). In addition, we show that the global attractor τ is regular, i.e., τ ...

Closed extensions of R-modules in the case of a semi-artinian ring R

Frans Loonstra (1985)

Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei. Matematica e Applicazioni

Similarity:

Si considerano le estensioni chiuse B di un R -modulo A mediante un R -modulo C nel caso in cui R sia un anello semi-artiniano, cioè un anello R con la proprietà che per ogni quoziente ( R / I ) 0 sia soc ( R / I ) 0 . Tali estensioni sono caratterizzate dal fatto che A deve essere un sottomodulo semi-puro di B .

On generalized property (v) for bounded linear operators

J. Sanabria, C. Carpintero, E. Rosas, O. García (2012)

Studia Mathematica

Similarity:

An operator T acting on a Banach space X has property (gw) if σ a ( T ) σ S B F ¯ ( T ) = E ( T ) , where σ a ( T ) is the approximate point spectrum of T, σ S B F ¯ ( T ) is the upper semi-B-Weyl spectrum of T and E(T) is the set of all isolated eigenvalues of T. We introduce and study two new spectral properties (v) and (gv) in connection with Weyl type theorems. Among other results, we show that T satisfies (gv) if and only if T satisfies (gw) and σ ( T ) = σ a ( T ) .

Closed extensions of R-modules in the case of a semi-artinian ring R

Frans Loonstra (1985)

Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti

Similarity:

Si considerano le estensioni chiuse B di un R -modulo A mediante un R -modulo C nel caso in cui R sia un anello semi-artiniano, cioè un anello R con la proprietà che per ogni quoziente ( R / I ) 0 sia soc ( R / I ) 0 . Tali estensioni sono caratterizzate dal fatto che A deve essere un sottomodulo semi-puro di B .

A descent map for curves with totally degenerate semi-stable reduction

Shahed Sharif (2013)

Journal de Théorie des Nombres de Bordeaux

Similarity:

Let K be a local field of residue characteristic p . Let C be a curve over K whose minimal proper regular model has totally degenerate semi-stable reduction. Under certain hypotheses, we compute the prime-to- p rational torsion subgroup on the Jacobian of C . We also determine divisibility of line bundles on C , including rationality of theta characteristics and higher spin structures. These computations utilize arithmetic on the special fiber of C .

Semi n -ideals of commutative rings

Ece Yetkin Çelikel, Hani A. Khashan (2022)

Czechoslovak Mathematical Journal

Similarity:

Let R be a commutative ring with identity. A proper ideal I is said to be an n -ideal of R if for a , b R , a b I and a 0 imply b I . We give a new generalization of the concept of n -ideals by defining a proper ideal I of R to be a semi n -ideal if whenever a R is such that a 2 I , then a 0 or a I . We give some examples of semi n -ideal and investigate semi n -ideals under various contexts of constructions such as direct products, homomorphic images and localizations. We present various characterizations of this new...

Semi-elliptic operators generated by vector fields

E. Shargorodsky

Similarity:

Let M be a C -smooth n-dimensional manifold and ν₁, ..., νₙ be C -smooth vector fields on M which span the tangent space T x M at each point x ∈ M. The vector fields ν₁, ..., νₙ may have nonzero commutators. We construct a calculus of pseudodifferential operators (ψDOs) which act on sections of vector bundles over M and have symbols belonging to anisotropic analogues of the Hörmander classes S ϱ , δ r , and apply it to semi-elliptic operators generated by ν₁,...,νₙ. The results obtained include the...

On locally S -closed spaces

Takashi Noiri (1983)

Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei. Matematica e Applicazioni

Similarity:

Si studiano le condizioni sotto cui l’immagine (o l'immagine inversa) di uno spazio localmente S -chiuso sia localmente S -chiuso.